# SDR TRAX200800940

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 8,120 hours, 6,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASD ANCHOR FITTING SERRATED PLATE SHOWS SIGNS OF CORROSION.  REMOVED AND REPLACED ANCHOR FITTING IAW SB 601R-52-093.  NO DEFECTS NOTED AT THIS TIME.  RII COMPLIED WITH SATISFACTORILY ON ADJUSTMENT AND RIG OF AFT ASD ANCHOR FITTING PER SP 607.  (S)
